# SDR SIMA20150112002

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 27,739 hours, 23,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLASHLIGHT BROKEN.  R & R AFT CABIN EMER FLASHLIGHT IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
